MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the coil (subject device) was prematurely deployed in the hub of the micro catheter.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.While there are several potential causes for the reported issues, because review and analysis of available information failed to identify a definitive cause, and because the device was not returned a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8565907
Report Number3008881809-2019-00112
Device Sequence Number16662741
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public04546540675842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Catalogue NumberM0035422040
Device Lot Number20748149
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER(UNKNOWN MANUFACTURER); MICROCATHETER(UNKNOWN MANUFACTURER)